# SDR DL73S953952

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545410223
- Condition: Cracked
- Location: Bs 661
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LB 0.07 FLOOR BEAM OF THE WING CENTER SECTION IS CRACKED AT STA 661.  THE UPPER CAP OF THE BEAM IS COMPLETELY CRACKED, AND THE WEB AND WEB DOUBLER ARE CRACKED APPROXIMATELY 2.0 INCHES AT THE SAME LOCATION.  THE CRACKS ARE TYPICAL PER BOEING SERVICE BULLETIN 737-57-1210.  THE 65C34537-11 REINFORCING ANGLE CANNOT BE INSTALLED PER THE SERVICE BULLETIN BECAUSE THE FWD FIVE FASTENERS FALL INTO THE RADIUS OF THE ANGLE.  ELIMINATING THESE FIVE FASTENER ROWS MAKE THE 65C34537-11 EQUIVALENT TO THE ORIGINAL 65-45410-104 REINFORCEMENT ANGLE.  THUS, THE ORIGINAL ANGLE WILL BE REINSTALLED.
